Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i1.40
pages 32-39

On the Fenchel-Moreau Duality in a Differential Game of Several Players with the Terminal Payoff Function

Iosif S. Rappoport
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev


A quasilinear differential game of several players with the terminal payoff is considered in this paper. The method for solution such games is proposed which is based on the concepts of the Fenchel-Moreau duality and the Minkowski duality in the general scheme of the method of resolving functions adapted for solution of game problems with the terminal set of a special form The developed approach allows us to enlarge the class of game problems which admit a solution and to indicate new possibilities of application of convex analysis in the optimization of control processes.

Articles with similar content:

Control of Trajectories Set by Linear Dynamic Systems with Discrete Argument
Journal of Automation and Information Sciences, Vol.39, 2007, issue 11
Vladimir T. Matvienko
On Nonstationary Problem of Motion Control in Conflict Situation
Journal of Automation and Information Sciences, Vol.51, 2019, issue 7
Alexey A. Chikriy, Kirill A. Chikriy, Vladimir A. Pepelyaev
On Nonstationary Differential Games of the Group Approach
Journal of Automation and Information Sciences, Vol.45, 2013, issue 9
Iryna Iu. Kryvonos
On Discrete Conflict-Controlled Processes Described by Grunvald-Letnikov Fractional Systems
Journal of Automation and Information Sciences, Vol.47, 2015, issue 1
Arkadiy A. Chikriy, Vladislav J. Zhukovskiy
Semi-Stability of Main Operators in Differential Games with Non-Fixed Time
Journal of Automation and Information Sciences, Vol.46, 2014, issue 8
Ikrom M. Iskanadjiev